MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1213/xaa.0000000000002049

Медицинская библиотека · A&A practice · 2025

A Case Description of Spontaneous Intracardiac Thrombogenesis During Mitral Valve Repair: A Complication of Aminocaproic Acid?

Zavala Nicolas A, Liu Tiffany G, Budd Ashley

СтатьяКлинический случайПеревод в очереди

Аннотация

Bleeding is common after cardiac surgery and is associated with increased morbidity and mortality. The etiology of coagulopathy after cardiopulmonary bypass is complex, involving systemic inflammation, hemodilution, residual heparin effect, platelet activation, hypothermia, and hyperfibrinolysis. Antifibrinolytic agents such as aprotinin and lysine analogs are used to mitigate hyperfibrinolysis. Although epsilon-aminocaproic acid (EACA) is generally considered safe, dosing regimens vary, and thrombotic complications are underreported in national registries. We describe a case of acute intracardiac thrombosis shortly after EACA administration during mitral valve repair in a patient with no known hematologic or hypercoagulable conditions. .

Для цитирования: Zavala Nicolas A, Liu Tiffany G, Budd Ashley. A Case Description of Spontaneous Intracardiac Thrombogenesis During Mitral Valve Repair: A Complication of Aminocaproic Acid?. A&A practice. 2025. DOI: 10.1213/xaa.0000000000002049.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.